# SDR SWIA2018073044876

- Difficulty date: July 11, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 32,175 hours, 30,140 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

GEAR DISAGREE MESSAGE. (FLT 4118) FO: 7/12/2018 CLOSED ADJUSTED NLG PROX SENSORS PS13GA & PS4GA IAW AMM. OPS CHECK GOOD. REMOVED AND REPLACED NLG ALTERNATE GEAR AND DOOR BYPASS VALVES FOR T/S. OPS CHECK GOOD.
